Alert archive / Florida / Red Flag Warnings in 2006
Red Flag Warning 81, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Jun 4, 2006, 2:28 PM CDT for 16 counties in Florida; 5 counties in Alabama. It took effect at Jun 5, 2006, 4:09 AM CDT. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 4, 2006, 2:28 PM CDT (19:28 UTC)
- In effect from
- Jun 5, 2006, 4:09 AM CDT
- Expired
- Jun 5, 2006, 8:00 PM CDT
- In force
- 16 hr
- Issued by
- NWS Tallahassee, FL
All 21 counties
Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL
The radar
The Tallahassee radar (KTLH), 55 km from the middle of the area, began a volume at 19:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.5 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2053 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 041928 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 328 PM EDT SUN JUN 4 2006 ...RED FLAG WARNING IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY... ...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM EDT / 7 PM CDT/ MONDAY DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY... ...FIRE WEATHER WATCH IS ALSO IN EFFECT ON TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR ALL OF THE FLORIDA PANHANDLE AND BIG BEND DUE TO POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY... .DISCUSSION...A DRY AIRMASS WILL CONTINUE TO OVER SPREAD THE REGION MONDAY AND TUESDAY. THE DRY AIR ALONG WITH AFTERNOON TEMPERATURES IN THE LOWER 90S WILL COMBINE TO PRODUCE RED FLAG CONDITIONS ACROSS NORTH FLORIDA MONDAY AND POSSIBLY AGAIN ON TUESDAY. FLZ007-009>011-013-016-017-026-050000- /O.UPG.KTAE.FW.A.0068.060605T1700Z-060606T0000Z/ /O.NEW.KTAE.FW.W.0081.060605T1700Z-060606T0000Z/ /O.NEW.KTAE.FW.A.0069.060606T1800Z-060607T0000Z/ /O.CON.KTAE.FW.W.0080.000000T0000Z-060605T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON- LIBERTY- 228 PM CDT SUN JUN 4 2006 /328 PM EDT SUN JUN 4 2006/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM EDT /7 PM CDT/ MONDAY... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING. THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM EDT /7 PM CDT/ MONDAY DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ012-014-015-018-019-027>029-034-050000- /O.UPG.KTAE.FW.A.0068.060605T1700Z-060606T0000Z/ /O.NEW.KTAE.FW.W.0081.060605T1700Z-060606T0000Z/ /O.NEW.KTAE.FW.A.0069.060606T1800Z-060607T0000Z/ BAY-GULF-FRANKLIN-JEFFERSON-MADISON-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 228 PM CDT SUN JUN 4 2006 /328 PM EDT SUN JUN 4 2006/ ...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM EDT /7 PM CDT/ MONDAY... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM EDT /7 PM CDT/ MONDAY DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING DUE TO POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ BARRY
4 follow-up statements
000 WWUS82 KTAE 042354 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 754 PM EDT SUN JUN 4 2006 ...RED FLAG WARNING IS CANCELLED FOR SUNDAY FOR THE FLORIDA BIG BEND AND EASTERN FLORIDA PANHANDLE... ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM EDT /7 PM CDT/ MONDAY FOR THE FLORIDA BIG BEND AND EASTERN FLORIDA PANHANDLE FOR LOW RELATIVE HUMIDITY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR THE FLORIDA BIG BEND AND EASTERN FLORIDA PANHANDLE FOR LOW RELATIVE HUMIDITY... .DISCUSSION...A DRY AIRMASS WILL CONTINUE ACROSS THE REGION MONDAY AND TUESDAY. THE DRY AIR...COUPLED WITH AFTERNOON TEMPERATURES IN THE LOWER 90S...WILL PRODUCE RED FLAG CONDITIONS ACROSS NORTH FLORIDA MONDAY AND POSSIBLY AGAIN ON TUESDAY. FLZ007-009>011-013-016-017-026-051245- /O.CAN.KTAE.FW.W.0080.000000T0000Z-060605T0000Z/ /O.CON.KTAE.FW.W.0081.060605T1700Z-060606T0000Z/ /O.CON.KTAE.FW.A.0069.060606T1800Z-060607T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON- LIBERTY- 654 PM CDT SUN JUN 4 2006 /754 PM EDT SUN JUN 4 2006/ ...RED FLAG WARNING IS CANCELLED FOR SUNDAY FOR THE FLORIDA BIG BEND AND EASTERN FLORIDA PANHANDLE... ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM EDT /7 PM CDT/ MONDAY FOR THE FLORIDA BIG BEND AND EASTERN FLORIDA PANHANDLE FOR LOW RELATIVE HUMIDITY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR THE FLORIDA BIG BEND AND EASTERN FLORIDA PANHANDLE FOR LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED FLAG WARNING THAT WAS IN EFFECT FOR SUNDAY AFTERNOON. RELATIVE HUMIDITY LEVELS WILL RISE ABOVE 35 PERCENT SHORTLY AFTER SUNSET SUNDAY. A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM EDT /7 PM CDT/ MONDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ012-014-015-018-019-027>029-034-051245- /O.CON.KTAE.FW.W.0081.060605T1700Z-060606T0000Z/ /O.CON.KTAE.FW.A.0069.060606T1800Z-060607T0000Z/ BAY-GULF-FRANKLIN-JEFFERSON-MADISON-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 654 PM CDT SUN JUN 4 2006 /754 PM EDT SUN JUN 4 2006/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM EDT /7 PM CDT/ MONDAY FOR THE FLORIDA BIG BEND AND EASTERN FLORIDA PANHANDLE FOR LOW RELATIVE HUMIDITY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR THE FLORIDA BIG BEND AND EASTERN FLORIDA PANHANDLE FOR LOW RELATIVE HUMIDITY... A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM EDT /7 PM CDT/ MONDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FOURNIER
000 WWUS82 KTAE 050909 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 509 AM EDT MON JUN 5 2006 ...THE RED FLAG WARNING FOR TODAY HAS BEEN CANCELLED FOR FRANKLIN AND GULF COUNTIES ...A RED FLAG WARNING HAS BEEN ISSUED FOR THIS AFTERNOON FOR SOUTHEAST ALABAMA DUE TO RELATIVE HUMIDITY BELOW 30 PERCENT COMBINED WITH 20 FOOT WINDS GREATER THAN 10 MPH AND A KEETCH BYRAM DROUGHT INDEX OVER 500... ...A RED FLAG WARNING REMAINS IN EFFECT FROM EARLY THIS AFTERNOON INTO EARLY THIS EVENING FOR ALL BUT COASTAL AREAS OF THE FLORIDA BIG AND EASTERN PANHANDLE DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY COMBINED WITH DISPERSION INDICES ABOVE 75... ...A FIRE WEATHER WATCH IS IN EFFECT FOR NORTH FLORIDA AND SOUTHEAST ALABAMA FOR SIMILAR REASONS ON TUESDAY... .DISCUSSION...A DRY AIRMASS WILL CONTINUE TO OVERSPREAD THE REGION TODAY AND TUESDAY. THE DRY AIR ALONG WITH AFTERNOON TEMPERATURES IN THE LOWER 90S WILL COMBINE TO PRODUCE RED FLAG CONDITIONS ACROSS NORTH FLORIDA AND SOUTHEAST ALABAMA MONDAY AND POSSIBLY AGAIN ON TUESDAY. MIXING HEIGHTS WILL BE FAIRLY DEEP BOTH AFTERNOONS. FLZ014-015-051930- /O.CAN.KTAE.FW.W.0081.060605T1700Z-060606T0000Z/ /O.EXT.KTAE.FW.A.0069.060606T1600Z-060607T0100Z/ GULF-FRANKLIN- 409 AM CDT MON JUN 5 2006 /509 AM EDT MON JUN 5 2006/ ...RED FLAG WARNING IS CANCELLED FOR TODAY... ...FIRE WEATHER WATCH NOW IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY COMBINED WITH DISPERSION INDICES ABOVE 75... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ ALZ065>069-051930- /O.EXB.KTAE.FW.W.0081.060605T1800Z-060606T0000Z/ /O.EXB.KTAE.FW.A.0069.060606T1700Z-060607T0000Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON- 409 AM CDT MON JUN 5 2006 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING DUE TO RELATIVE HUMIDITY BELOW 30 PERCENT COMBINED WITH 20 FOOT WINDS GREATER THAN 10 MPH AND A KEETCH BYRAM DROUGHT INDEX OVER 500.... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR SIMILAR REASONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ007-009>013-016>019-026>029-034-051930- /O.EXT.KTAE.FW.W.0081.060605T1700Z-060606T0100Z/ /O.EXT.KTAE.FW.A.0069.060606T1600Z-060607T0100Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 409 AM CDT MON JUN 5 2006 /509 AM EDT MON JUN 5 2006/ ...RED FLAG WARNING NOW IN EFFECT FROM 1 PM EDT /NOON CDT/ THIS AFTERNOON TO 9 PM EDT /8 PM CDT/ THIS EVENING DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY COMBINED WITH DISPERSION INDICES ABOVE 75... ...FIRE WEATHER WATCH NOW IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR SIMILAR REASONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ 18-WOOL
000 WWUS82 KTAE 051929 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 329 PM EDT MON JUN 5 2006 ..RED FLAG WARNING IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR SOUTHEAST ALABAMA... ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL EARLY THIS EVENING FOR ALL BUT COASTAL AREAS OF THE FLORIDA BIG AND EASTERN PANHANDLE DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY COMBINED WITH DISPERSION INDICES ABOVE 75... ...A RED FLAG WARNING IS IN EFFECT FOR ALL OF THE FLORIDA PANHANDLE AND BIG BEND DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY TUESDAY AFTERNOON... .DISCUSSION...A DRY AIRMASS WILL CONTINUE TO OVER SPREAD THE REGION THROUGH TUESDAY. THE DRY AIR ALONG WITH AFTERNOON TEMPERATURES IN THE LOWER 90S WILL COMBINE TO PRODUCE RED FLAG CONDITIONS ACROSS NORTH FLORIDA. LIGHT WINDS WILL LOWER CONCERNS FOR RED FLAG CONDITIONS ACROSS SOUTHEAST ALABAMA ON TUESDAY. AN INCREASE IN LOW LEVEL MOISTURE WILL END THE THREAT FOR RED FLAG CONDITIONS ACROSS THE ENTIRE AREA ON WEDNESDAY. ALZ065>069-060000- /O.CAN.KTAE.FW.A.0069.060606T1700Z-060607T0000Z/ /O.CON.KTAE.FW.W.0081.000000T0000Z-060606T0000Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON- 229 PM CDT MON JUN 5 2006 ...FIRE WEATHER WATCH IS CANCELLED FOR TUESDAY AFTERNOON... ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE FIRE WEATHER WATCH FOR TUESDAY. ALTHOUGH THE KEETCH-BYRAM INDEX WILL BE AROUND 500 AND AFTERNOON RELATIVE HUMIDITIES WILL DROP BELOW 30 PERCENT...WINDS ARE EXPECTED TO STAY BELOW 10 MPH. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ FLZ007-009>013-016>019-026>029-034-060000- /O.UPG.KTAE.FW.A.0069.060606T1600Z-060607T0100Z/ /O.NEW.KTAE.FW.W.0082.060606T1800Z-060607T0100Z/ /O.CON.KTAE.FW.W.0081.000000T0000Z-060606T0100Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 229 PM CDT MON JUN 5 2006 /329 PM EDT MON JUN 5 2006/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 9 PM EDT /8 PM CDT/ TUESDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY COMBINED WITH DISPERSION INDICES ABOVE 75. THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 9 PM EDT/ 8 PM CDT/ TUESDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ FLZ014-015-060000- /O.UPG.KTAE.FW.A.0069.060606T1600Z-060607T0100Z/ /O.NEW.KTAE.FW.W.0082.060606T1800Z-060607T0100Z/ GULF-FRANKLIN- 229 PM CDT MON JUN 5 2006 /329 PM EDT MON JUN 5 2006/ ...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 9 PM EDT /8 PM CDT/ TUESDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 9 PM EDT /8 PM CDT/ TUESDAY DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ BARRY
000 WWUS82 KTAE 060100 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 900 PM EDT MON JUN 5 2006 ...A RED FLAG WARNING IS IN EFFECT FOR ALL OF THE FLORIDA PANHANDLE AND BIG BEND DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY TUESDAY AFTERNOON... .DISCUSSION...A DRY AIRMASS WILL CONTINUE TO OVER SPREAD THE REGION THROUGH TUESDAY. THE DRY AIR ALONG WITH AFTERNOON TEMPERATURES IN THE LOWER 90S WILL COMBINE TO PRODUCE RED FLAG CONDITIONS ACROSS NORTH FLORIDA. LIGHT WINDS WILL LOWER CONCERNS FOR RED FLAG CONDITIONS ACROSS SOUTHEAST ALABAMA ON TUESDAY. AN INCREASE IN LOW LEVEL MOISTURE WILL END THE THREAT FOR RED FLAG CONDITIONS ACROSS THE ENTIRE AREA ON WEDNESDAY. FLZ007-009>013-016>019-026>029-034-061130- /O.CAN.KTAE.FW.W.0081.000000T0000Z-060606T0100Z/ /O.CON.KTAE.FW.W.0082.060606T1800Z-060607T0100Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 800 PM CDT MON JUN 5 2006 /900 PM EDT MON JUN 5 2006/ ...RED FLAG WARNING IS CANCELLED... ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 9 PM EDT /8 PM CDT/ TUESDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED FLAG WARNING. A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 9 PM EDT /8 PM CDT/ TUESDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITIES WILL ENHANCE THE FIRE GROWTH POTENTIAL. $$ FLZ014-015-061130- /O.CON.KTAE.FW.W.0082.060606T1800Z-060607T0100Z/ GULF-FRANKLIN- 800 PM CDT MON JUN 5 2006 /900 PM EDT MON JUN 5 2006/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 9 PM EDT /8 PM CDT/ TUESDAY... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITIES WILL ENHANCE THE FIRE GROWTH POTENTIAL. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Jun 4, 1:15 PM CDT, 1 hour 13 minutes earlier.
Area forecast discussion, Jun 4, 1:15 PM CDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
215 PM EDT SUN JUN 04 2006
.SYNOPSIS...DRY AIR CONTINUES TO FUNNEL INTO THE REGION ON LIGHT
N-NW WINDS AS TEMPS CLIMB THROUGH THE 80S EARLY THIS AFTERNOON UNDER
MOSTLY CLEAR SKIES. OVER THE EXTREME SE FL BIG BEND...HOWEVER...A CU
FIELD IS BEGINNING TO DEVELOP ALONG THE SEA BREEZE FRONT NEAR THE
STALLED OUT COLD FRONT WHICH PASSED THROUGH ON SATURDAY. THERE MAY
BE JUST ENOUGH MOISTURE THERE TO SUPPORT AN ISOLATED SHOWER OR STORM
LATER THIS AFTERNOON. OVER THE COASTAL WATERS...THE LIGHT N-NW WINDS
ARE IN THE PROCESS OF BECOMING ONSHORE NEAR THE COAST.
&&
.SHORT TERM...THE LARGE MEANDERING UPPER LOW OVER THE NE WILL KEEP
THE DEEP LAYER DRY NW FLOW OVER THE CWA DURING THE NEXT FEW DAYS.
THIS WILL RESULT IN A CONVECTIVELY SUPPRESSED SEA BREEZE CIRCULATION
WHICH WILL ALLOW HIGH TEMPS TO CLIMB A FEW DEGREES ABOVE NORMAL
DURING THE DAY...WHILE LOW TEMPS DIP TO 4-8 DEGREES BELOW CLIMO
LEVELS AT NIGHT. DUE TO THE NW FLOW...WILL NEED TO KEEP AN EYE OUT
FOR POTENTIAL MCS DEVELOPMENT...AS MOISTURE MAY FIRST RETURN TO THE
REGION FROM THE NW BY LATE WED OR THU.
&&
.LONG TERM...WEST/EAST COAST UPPER TROUGHS AND CENTRAL US RIDGE
THROUGH THE NEXT WORKWEEK...WITH WEAK WEST TO NORTHWEST FLOW ALOFT
OVER FORECAST AREA. ON WEDNESDAY THE H5 LOW OVER UPPER TROUGH EJECTS
OUT TO THE NEW BRUNSWICK AREA AND TROUGH MOVES OFFSHORE PUTTING CWA
ON BACK SIDE. THE SURFACE TO 850 MB FLOW MEANWHILE SWINGS AROUND TO
THE SOUTHEAST AND WITH MOISTURE SLOWLY RETURNING TO THE REGION.
SLIGHT CHANCE FOR AFTERNOON SHOWERS AND THUNDERSTORMS OVER PORTIONS
OF THE AREA. BEYOND WEDNESDAY...RIDGING ALSO BEGINS TO BUILD INTO TO
THE REGION ALOFT WITH A WEAK SEA BREEZE CIRCULATION DEVELOPING EACH
DAY...SO WILL CONTINUE LOW POPS (20-30 PCT) MAINLY LATE
AFTERNOON/EVENING REST OF WORK WEEK. TEMPERATURES THROUGH THE PERIOD
LOOK TO REMAIN NEAR CLIMATOLOGY...BUT BECOMING MORE HUMID LATE IN
THE WEEK.
&&
.MARINE...LIGHT WINDS AND SEAS WILL DOMINATE THE PERIOD WITH A SEA
BREEZE EXPECTED EACH AFTERNOON.
&&
.AVIATION...VFR CONDITIONS AND GENERALLY LIGHT WINDS WILL PREVAIL
THROUGH THE PERIOD.
&&
.FIRE WEATHER...WITH THE VERY WARM TEMPS AND DRY AIR...RED FLAG
CONDITIONS WILL CONTINUE ACROSS MUCH OF N FL THROUGH TUE. MUCH OF SE
AL WILL ALSO APPROACH RED FLAG LEVELS...BUT THE KBDI (KEETCH BYRAM
DROUGHT INDEX) MAY STILL BE TOO LOW.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 63 93 60 93/ 05 00 05 05
PANAMA CITY 67 91 66 89/ 05 00 05 05
DOTHAN 64 91 64 91/ 05 00 05 05
ALBANY 65 90 60 89/ 05 00 05 05
VALDOSTA 64 91 61 93/ 05 05 05 05
CROSS CITY 64 92 63 92/ 10 10 05 05
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING INLAND PANHANDLE AND WESTERN BIG BEND ZONES
UNTIL SUNSET TODAY.
RED FLAG WARNING ALL ZONES MON AFTN.
FIRE WX WATCH ALL ZONES TUE AFTN.
&&
AVIATION/FIRE WEATHER...BARRY
PUBLIC/MARINE...GOULD
LONG TERM...BLOCKHazardous weather outlook, Jun 4, 4:32 AM CDT, 9 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 532 AM EDT SUN JUN 4 2006 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ750-755-770-775-050945- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL OUT TO 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM 20 TO 60 NM- 432 AM CDT SUN JUN 4 2006 /532 AM EDT SUN JUN 4 2006/ THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...NORTHWEST FLORIDA...SOUTH CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER. IN THE WAKE OF THE COLD FRONT...WARM AND DRY WEATHER IS EXPECTED TODAY. WITH THE AIRMASS DRYING OUT...THIS WILL FAVOR THE SPREAD OF WILDFIRES SHOULD ANY DEVELOP. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... WARM AND DRY WEATHER WILL CONTINUE ON TUESDAY. A SLIGHT CHANCE FOR MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS WILL RETURN TO THE FORECAST FOR WEDNESDAY INTO THE START OF THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE. 24-BLOCK
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 2:28 PM CDT | Fire Weather Watch | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 24 hr |
Nearby
Red Flag Warnings in Florida, 2006Red Flag Warnings in Alabama, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.